Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


whats the latest?
May 21, 1999

my partner died in Feb.99 of widely disseminated Ks..ITP, CMV...you name it- I believe he had about seven things affecting him..he had been diagosed in Dec. 98...his two tests cd4 were 80 then 89...they had him on prednisone which apparently spread the ks like wildfire...sustiva reduced his viral load to 770ml in one month (w/combivir) he couldnt tolerate crix..but was naive to the protease and none of the dr.s would step up and offer an alternative regimens I had suggested...does KS follow the strain of virus?..I read 50% will develop Ks over a ten year period...not looking forward to choking to death on my own blood...Im at 253/19000....started zerit-ziagen-viramune Apr. 9th...will know June 8th how Im doing Im hoping my fatigue is depression related...have special affinity for NP's...and impressed with your obvious experience...that's why Im asking on this site...Weary in Orlando-

Response from Mr. Molaghan

Hello I'm sorry to hear that your partner passed away. Increased use of highly active antiretroviral therapy has contributed to a dramatic reduction in the number of people who develop Kaposi's sarcoma (KS). The incidence of KS in people with HIV is probably around 5%, not 50%.. The combination of medication that you are taking sounds perfect. I think you'll see quite a favorable response in terms of decreasing the viral load and increasing the CD4 count. I hope your fatigue improves also. Thanks for the positive feedback about NP's!


Previous
wbc and vomiting
Next
BLOOD

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement